# SDR SIMA3202

- Difficulty date: November 15, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90431R1
- Part serial: 05804
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

ORD - FLT 4232 - AFTER LANDING CREW HAD SMOKE WARNING INDICATION IN CARGO COMPARTMENT.  THE CREW AT THAT TIME BLEW THE CARGO FIRE BOTTLES.  MAINTENANCE INSPECTED AND FOUND NO FIRE IN THE AREA.  MAINTENANCE REMOVED AND REPLACED FORWARD SMOKE SENSOR IAW EMB MM.  OPERATIONAL CHECK WAS GOOD.  FIRE BOTTLES WERE REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
